# SDR VTZA97117

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Heat
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 6180 - IAD-BGM - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT PROP HEAT HAD LOW AMPS ON ONE CYCLE.  AIRCRAFT RETURNED GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PROP ASSEMBLY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
